# SDR SWAA2015102145209

- Difficulty date: October 7, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,828 hours, 52,105 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, UPPER CHORD, UPPER ROW 3RD FROM INBD FASTENER HOLE CRACKED.  REPAIRED SPLICE IAW EA.
